On a game problem of optimizing elastic bodies
Doklady Akademii Nauk, Tome 226 (1976) no. 3, pp. 497-499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_3_a0,
author = {N. V. Banichuk},
title = {On a game problem of optimizing elastic bodies},
journal = {Doklady Akademii Nauk},
pages = {497--499},
year = {1976},
volume = {226},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_3_a0/}
}
N. V. Banichuk. On a game problem of optimizing elastic bodies. Doklady Akademii Nauk, Tome 226 (1976) no. 3, pp. 497-499. http://geodesic.mathdoc.fr/item/DAN_1976_226_3_a0/